# SDR REXA2016081601556

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 26,658 hours, 24,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER FLOOR EMERGENCY LIGHTS ARE INOPERATIVE AND LEFT AFT OVERWING EMERGENCY LIGHT IS ALSO INOPERATIVE.  REMOVED AND REPLACED THE MOST AFT EMERGENCY LIGHT STRIP AND CONNECTOR CABLE IAW AMM 33-51-01. OPS CHECKED GOOD.
